# SDR 2003FA0000559

- Difficulty date: May 12, 2003
- Submitted: May 28, 2003
- Operation: General aviation
- Aircraft: N867AF
- Make and model: Grob G 120A
- Aircraft serial: 85007
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Failed
- Location: Control System
- Part time: 459 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF AIRCRAFT, FOUND BEARING TO BE FAILING.  RETAINING CLIP AND SEAL WERE BEING FORCED OUT OF BEARING.
